# SDR EA332003B0977

- Difficulty date: June 30, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N494MC
- Make and model: Boeing 747-400
- Aircraft serial: 29255
- Engine: Ge CF680
- System (JASC): 2565 · Escape Slide
- Part: Locking Plate
- Condition: Bent
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL CHECK OF THE INFLATABLE EVACUATION SYSTEM AT THE RT UPPER DECK DOOR ACCORDING MS 23-66-00-040-100 THE RESERVOIR WAS NOT ACTIVATED AND THE SLIDE DID NOT INFLATE.  FURTHER INVESTIGATION REVEALED THAT THE PACKBOARD LOCKING PLATE WAS RELEASED DUE TO A BENT MECHANISM.  THEREFORE, THE LOCKING PLATE SLIPPED OVER THE LOCKLEVER AND WAS NOT ABLE TO FULLFIL THE ORIGINAL FUNCTION.  CHANGED BENT LOCKING PLATE.
